Conditionally optimal filtering of processes in stochastic
Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 814-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_4_a8,
author = {I. N. Sinitsyn and V. I. Shin},
title = {Conditionally optimal filtering of processes in stochastic},
journal = {Doklady Akademii Nauk},
pages = {814--817},
year = {1991},
volume = {320},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a8/}
}
I. N. Sinitsyn; V. I. Shin. Conditionally optimal filtering of processes in stochastic. Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 814-817. http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a8/